MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RANGER PACLITAXEL-COATED PTA BALLOON CATHETER; DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER

BOSTON SCIENTIFIC CORPORATION RANGER PACLITAXEL-COATED PTA BALLOON CATHETER; DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER
Model Number 1973-03
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Ischemia (1942); Arteriosclerosis/ Atherosclerosis (4437); Thrombosis/Thrombus (4440); Restenosis (4576)
Date of Event 07/28/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(6).
 
Event or Problem Description
Elegance study.It was reported that the patient experienced claudication related to worsening ischemia of the target vessel.The subject underwent treatment with three ranger drug coated balloons on (b)(6) 2021 as a part of the elegance clinical trial.The target lesion was in the left proximal common femoral artery and femoral-anterior tibial bypass with proximal reference vessel diameter of 10 mm and distal reference vessel diameter of 5 mm.The lesion was classified as tasc ii d, with a length of 360 mm and 90% stenosis.Prior to target lesion treatment, balloon dilatation was performed using 3.0 mm x 40 mm sterling pta balloon.The treatment of target lesion was performed by dilatation using study devices 5 mm x 40 mm, 6 mm x 100 mm and 6 mm x 200 mm ranger drug coated balloons.Following post dilatation was performed with 7.0 mm x 220 mm sterling pta balloon and the final residual stenosis was noted to be 10%.On (b)(6) 2022, subject was noted with the claudication symptoms related to worsening ischemia noted in bilateral lower extremity.On the same day, subject underwent left lower extremity duplex which revealed that the left external iliac artery was patent, common femoral artery had mural thrombus, femoral-anterior tibial bypass graft proximal anastomotic site was 50-99% stenosis, and the proximal anterior tibial artery was patent.On (b)(6) 2022, 255 days post index procedure, 80% stenosis noted at the proximal anastomosis and proximal bypass graft were treated by balloon angioplasty using 5 mm x 150 mm ranger drug coated balloons.Post intervention, the final residual stenosis was noted to be 20%.

Brand Name
RANGER PACLITAXEL-COATED PTA BALLOON CATHETER
Common Device Name
DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
500 commander shea boulevard
quincy MA 02171
Manufacturer Contact
jay johnson
4100 hamline ave n
arden hills, MN 55112
6515810888
MDR Report Key15506397
Report Number2124215-2022-35047
Device Sequence Number7848032
Product Code ONU
UDI-Device Identifier08714729976141
UDI-Public08714729976141
Combination Product (Y/N)Y
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P190019
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/29/2022
Device Model Number1973-03
Device Catalogue Number1973-03
Device Lot Number0027490714
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/07/2022
Initial Report FDA Received Date09/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/29/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR
Patient SexMale
Patient RaceWhite